MATHEMATICA BOHEMICA, Vol. 125, No. 4, pp. 481-484 (2000)

Locally regular graphs

Bohdan Zelinka

Bohdan Zelinka, Department of Applied Mathematics, Technical University of Liberec, Voronezska 13, 460 01 Liberec, Czech Republic

Abstract: A graph $G$ is called locally $s$-regular if the neighbourhood of each vertex of $G$ induces a subgraph of $G$ which is regular of degree $s$. We study graphs which are locally $s$-regular and simultaneously regular of degree $r$.

Keywords: regular graph, locally regular graph

Classification (MSC2000): 05C75

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition